# SDR DALA13034853757

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STATION 727B, RBL 24.74 FORWARD SEAT TRACK CRACKED AT 2 EA OTBD HOLES.  MX REPAIRED IAW ERA 516033-14, REV 0 AND ERA 516033-14, REV ORI.
